Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 327, NWS Atlanta, GA

September 27, 20185 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 27, 2018, 5:46 PM EDT for 5 counties in Georgia. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2018, 5:46 PM EDT (21:46 UTC)
Expired
Sep 27, 2018, 6:17 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Clarke County, GA, Jackson County, GA, Madison County, GA, Oglethorpe County, GA, Wilkes County, GA

The radar

The Greer radar (KGSP), 126 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 6:05 PM EDTTSTM WND DMG4 Ene Danielsville, GATREE REPORTED DOWN AT THE INTERSECTION OF CEDAR GROVE CHURCH RD AND TRANSCO RD.
Sep 27, 6:10 PM EDTTSTM WND DMG1 W Carlton, GATWO TREES REPORTED DOWN ON HWY 72 E NEAR THE INTERSECTION WITH CROSSOVER ST CONNECTING TO S RAILROAD AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
310 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

436 
WUUS52 KFFC 272146
SVRFFC
GAC059-157-195-221-317-272230-
/O.NEW.KFFC.SV.W.0327.180927T2146Z-180927T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
546 PM EDT THU SEP 27 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Clarke County in northeastern Georgia...
  Southeastern Jackson County in northeastern Georgia...
  Northwestern Wilkes County in east central Georgia...
  Oglethorpe County in northeastern Georgia...
  Madison County in northeastern Georgia...

* Until 630 PM EDT.

* At 545 PM EDT, severe thunderstorms were located along a line
  extending from near Nicholson to near Arnoldsville to Woodville,
  moving northeast at 90 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Trained weather spotters reported numerous trees down in 
           multiple locations.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Danielsville, Lexington, Athens, Arcade, Nicholson, Comer,
  Winterville, Crawford, Colbert, Arnoldsville, Ila, Carlton, Maxeys,
  Hull, Whitehall, Athens-Clarke County, Stephens, Westgate Park,
  Diamond Hill and Smithonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows! Damaging winds and continuous cloud to ground 
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3370 8312 3373 8321 3383 8329 3385 8328
      3386 8332 3406 8356 3421 8341 3421 8337
      3426 8331 3424 8317 3427 8311 3423 8308
      3417 8310 3415 8306 3405 8299 3403 8293
      3401 8294 3397 8278 3399 8266 3395 8263
TIME...MOT...LOC 2145Z 226DEG 78KT 3408 8346 3393 8319 3366 8312 

HAIL...<.75IN
WIND...70MPH
 
$$
2 follow-up statements
373 
WWUS52 KFFC 272150
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
550 PM EDT THU SEP 27 2018

GAC059-157-195-221-317-272230-
/O.CON.KFFC.SV.W.0327.000000T0000Z-180927T2230Z/
Clarke GA-Jackson GA-Wilkes GA-Oglethorpe GA-Madison GA-
550 PM EDT THU SEP 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CLARKE...SOUTHEASTERN JACKSON...NORTHWESTERN WILKES...OGLETHORPE
AND MADISON COUNTIES...

At 549 PM EDT, severe thunderstorms were located along a line
extending from Nicholson to near Smithonia to near Woodville, moving
northeast at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Trained weather spotters reported numerous trees down in 
         multiple locations.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Danielsville, Lexington, Athens, Arcade, Nicholson, Comer,
Winterville, Crawford, Colbert, Arnoldsville, Ila, Carlton, Maxeys,
Hull, Whitehall, Athens-Clarke County, Stephens, Westgate Park,
Diamond Hill and Smithonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3370 8312 3373 8321 3383 8329 3385 8328
      3386 8332 3406 8356 3421 8341 3421 8337
      3426 8331 3424 8317 3427 8311 3423 8308
      3417 8310 3415 8306 3405 8299 3403 8293
      3401 8294 3397 8278 3399 8266 3395 8263
TIME...MOT...LOC 2149Z 226DEG 78KT 3412 8342 3397 8315 3370 8308 

HAIL...<.75IN
WIND...70MPH
 
$$
314 
WWUS52 KFFC 272217
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
617 PM EDT THU SEP 27 2018

GAC059-157-195-221-317-272227-
/O.CAN.KFFC.SV.W.0327.000000T0000Z-180927T2230Z/
Clarke GA-Jackson GA-Wilkes GA-Oglethorpe GA-Madison GA-
617 PM EDT THU SEP 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR CLARKE...SOUTHEASTERN
JACKSON...NORTHWESTERN WILKES...OGLETHORPE AND MADISON COUNTIES IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3370 8312 3373 8321 3383 8329 3385 8328
      3386 8332 3406 8356 3421 8341 3421 8337
      3426 8331 3424 8317 3427 8311 3423 8308
      3417 8310 3415 8306 3405 8299 3403 8293
      3401 8294 3397 8278 3399 8266 3395 8263
TIME...MOT...LOC 2217Z 226DEG 78KT 3454 8289 3439 8262 3412 8255 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 2:31 PM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, Sep 27, 2:31 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
231 PM EDT Thu Sep 27 2018

.SHORT TERM /Tonight through Friday Night/...
Showers and tstorms will continue late this afternoon and into this
evening. WRF has a good handle on current area of convection and
have followed this pretty close for pops the rest of this afternoon
and evening.

Models showing the H5 short wave moving across north Georgia Friday
and this will push the cold front into central Georgia bringing
drying to north Georgia Friday afternoon and night. The front stalls
across central Georgia Friday afternoon/night as an H5 high
reasserts itself across the Gulf and southeast US. With the front
stalled across central Georgia, there will remain a chance of
showers/tstorms across central Georgia into Friday night.

17

.LONG TERM /Saturday through Thursday/...
Old boundary will remain across south/south central GA early in the
period as high pressure builds in from the north. At the beginning
of the period, the high center is located across the central Great
Lakes, but begins to move east during the weekend, and finally moves
offshore by late Sunday. As the high center moves into the Middle
Atlantic, a wedge will build down the spine of the Appalachians and
hold through the middle of next week. The airmass within the wedge
should be a bit drier, but outside of the wedge scattered convection
will be possible.

Temperatures will remain at or slightly above normal through the
period.

NListemaa

&&

.HYDROLOGY...
Rain continues over the Flash Flood Watch this afternoon, however it
is expected to exit the area this evening. Will therefore continue
the Flash Flood Watch and let it expire at 8 PM this evening.

&&

.AVIATION... 18Z Update... A mix of VFR/MVFR cigs through the
afternoon will become IFR all areas tonight. Cigs will rise
rapidly across ATL and AHN as drier air moves into those areas.
Cigs should remain at or below MVFR in CSG/MCN Friday morning.
Numerous to widespread showers/tstorms this afternoon will
decrease in coverage with north GA drying out late tonight as a
cold front moves into the state. Winds will remain southwest
through the forecast.

//ATL Confidence...18Z Update...
Medium on cigs through the forecast.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  65  85 /  50  30  10  20
Atlanta         69  82  67  84 /  70  20  10  20
Blairsville     63  77  58  79 /  80  20   5  20
Cartersville    67  81  63  84 /  70  20   5  20
Columbus        71  86  70  88 /  50  40  30  30
Gainesville     68  80  64  82 /  80  20  10  20
Macon           71  87  69  88 /  50  40  30  40
Rome            67  81  63  84 /  70  10   5  10
Peachtree City  68  83  66  85 /  70  30  10  20
Vidalia         72  90  72  89 /  40  40  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 PM EDT this evening for the following
zones: Bartow...Catoosa...Chattooga...Dade...Fannin...Floyd...
Gilmer...Gordon...Murray...Pickens...Polk...Towns...Union...
Walker...Whitfield.

&&

SHORT TERM...17
LONG TERM....NListemaa
AVIATION...17
Hazardous weather outlook, Sep 27, 2:31 PM EDT, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
231 PM EDT Thu Sep 27 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
231 PM EDT Thu Sep 27 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Flash Flood Watch In Effect Through This Evening For Portions
of North and Northwest Georgia...

Periods of showers and thunderstorms are expected across the
northwest portions of the area today. Up to 6 inches of rain have
fallen across this area over the last 3 days. With additional
totals of 1 to 2 inches expected, isolated instances of flash
flooding will be possible.

This activity will spread southward to affect the Atlanta metro
and Central Georgia with numerous storms. A few storms could be
strong with gusty winds, frequent lightning, and locally heavy
rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous showers and thunderstorms are
expected daily through Friday before drier air works into North
Georgia for the weekend. The focus will shift to Central Georgia
for Saturday and Sunday and a few strong storms will be possible
with gusty winds, frequent lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Sep 27, 5:19 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EDT THU SEP 27 2018

GAZ105>108-272200-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
519 PM EDT THU SEP 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHEASTERN DOOLY...
WILCOX AND SOUTHWESTERN PULASKI COUNTIES UNTIL 600 PM EDT...

At 518 PM EDT...a line of strong thunderstorms extended from near
East Crisp to Arabi, moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include
Cordele, Hawkinsville, Vienna, Rochelle, Arabi, Pineview, Pitts,
Richwood, Mock Springs, Seville, Finleyson, Pleasant View,
Tippettville, Raines, Double Run, Wenona, East Crisp, Fort Early,
Georgia Veterans Memorial State Park and Antioch Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8393 3188 8393 3193 8392
      3202 8396 3230 8348 3190 8334 3185 8344
      3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 2118Z 212DEG 28KT 3193 8369 3170 8385

HAIL...0.25IN
WIND...40MPH
Local storm report, Sep 27, 5:28 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT THU SEP 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     3 SE CONYERS            33.64N  83.98W
09/27/2018                   ROCKDALE           GA   NWS EMPLOYEE

            MULTIPLE TREES WERE REPORTED DOWN ALONG I-20 NEAR SALEM
            RD.

&&

EVENT NUMBER FFC1800854

THIEM
Local storm report, Sep 27, 5:31 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT THU SEP 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     1 NW WARES CROSSROADS   33.12N  85.09W
09/27/2018                   TROUP              GA   DEPT OF HIGHWAYS

            TROUP COUNTY PD REPORTED A TREE DOWN AT MOODY BRIDGE RD
            AND POOLE RD ON SR 219

&&

EVENT NUMBER FFC1800855

THIEM
Local storm report, Sep 27, 5:36 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT THU SEP 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     BOSTWICK                33.74N  83.51W
09/27/2018                   MORGAN             GA   PUBLIC

            REPORT OF A MAPLE TREE SNAPPED IN THE BACKYARD OF A
            RESIDENT OF BOSTWICK

&&

EVENT NUMBER FFC1800856

THIEM
Special weather statement, Sep 27, 5:40 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT THU SEP 27 2018

GAZ085-097-272230-
Johnson GA-Laurens GA-
540 PM EDT THU SEP 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NORTHEASTERN LAURENS
COUNTIES UNTIL 630 PM EDT...

At 539 PM EDT...a strong thunderstorm was over Dublin, moving
northeast at 15 mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include
Dublin, Wrightsville, East Dublin, Lovett, Spann, Tuckers Crossroad,
Brewton and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3248 8291 3258 8302 3270 8297 3271 8295
      3276 8295 3279 8286 3275 8269 3256 8259
      3256 8261
TIME...MOT...LOC 2139Z 225DEG 13KT 3257 8291

HAIL...0.25IN
WIND...40MPH
Local storm report, Sep 27, 5:42 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT THU SEP 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     2 NNE MCDONOUGH         33.47N  84.14W
09/27/2018                   HENRY              GA   DEPT OF HIGHWAYS

            GDOT REPORTS A TREE DOWN WITH POWER LINES DOWN ON SR
            155 AT TURNER CHURCH RD

&&

EVENT NUMBER FFC1800857

THIEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 9:24 PM EDTSpecial Weather StatementFFCSumter36 min
Sep 26, 10:03 PM EDTSpecial Weather StatementFFCSumter27 min
Sep 27, 2:19 PM EDTSpecial Weather StatementFFCStewart41 min
Sep 27, 2:28 PM EDTSpecial Weather StatementFFCHarris, Muscogee47 min
Sep 27, 2:38 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup52 min
Sep 27, 3:04 PM EDTSpecial Weather StatementFFCTalbot26 min
Sep 27, 3:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Sep 27, 3:18 PM EDTSpecial Weather StatementFFCMeriwether27 min
Sep 27, 3:32 PM EDTSpecial Weather StatementFFCMeriwether28 min
Sep 27, 3:52 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding, Upson23 min
Sep 27, 3:58 PM EDTSpecial Weather StatementFFCCrawford, Taylor32 min
Sep 27, 4:03 PM EDTSpecial Weather StatementFFCClayton27 min
Sep 27, 4:16 PM EDTSpecial Weather StatementFFCHenry, Rockdale29 min
Sep 27, 4:22 PM EDTSpecial Weather StatementFFCButts, Jasper23 min
Sep 27, 4:26 PM EDTSevere Thunderstorm WarningFFCEmanuel19 min
Sep 27, 4:32 PM EDTSevere Thunderstorm WarningFFCButts, DeKalb, Gwinnett, Henry, Jasper, Morgan and 3 more43 min
Sep 27, 4:52 PM EDTSpecial Weather StatementFFCToombs38 min
Sep 27, 5:08 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Greene, Jackson, Jasper, Madison and 4 more37 min
Sep 27, 5:19 PM EDTSpecial Weather StatementFFCCrisp, Pulaski, Wilcox41 min
Sep 27, 5:40 PM EDTSpecial Weather StatementFFCJohnson50 min
Sep 27, 5:51 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes39 min
Sep 27, 6:16 PM EDTSpecial Weather StatementFFCWilkinson44 min
Sep 27, 6:29 PM EDTSpecial Weather StatementFFCTreutlen31 min
Sep 27, 6:30 PM EDTSpecial Weather StatementFFCTreutlen30 min
Sep 27, 7:07 PM EDTSpecial Weather StatementFFCEmanuel23 min
Sep 27, 7:16 PM EDTSpecial Weather StatementFFCJeff Davis29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.